The general theory of stochastic population processes

J. E. Moyal Australian National University, Canberra, Australia

TBD mathscidoc:1701.331229

Acta Mathematica, 108, (1), 1-31, 1961.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 286 downloads ] [ 0 comments ] [ Cited by 124 ]
@inproceedings{j.1961the,
  title={The general theory of stochastic population processes},
  author={J. E. Moyal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203159094090938},
  booktitle={Acta Mathematica},
  volume={108},
  number={1},
  pages={1-31},
  year={1961},
}
J. E. Moyal. The general theory of stochastic population processes. 1961. Vol. 108. In Acta Mathematica. pp.1-31. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203159094090938.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved